I had not taken my pill form of birth control totally perfect so when my boy friend thought he might have ejaculated a little inside, I took Plan B moments after it happened. This was the day before i was supposed to get my period. Its been 3 days and no period. I know Plan B can delay your period for up to a week, but my next birth control pack starts this Sunday (it is now Thursday). Should i start taking my new pack or wait to see if my period comes? Please help.
You continue taking your birth control as though you'd never taken the Plan B.
Something to be aware of - depending on how much of your birth control you'd missed, you may have ovulated. Of you ovulated then Plan B can't do its job. You'd have needed one of the other methods of emergency contraception.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2014 • 1 answer
Updated 21 May 2017 • 1 answer
Updated 19 Sep 2017 • 1 answer
Updated 26 Sep 2018 • 1 answer
Updated 15 Nov 2018 • 1 answer